Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 342, NWS Wichita, KS

October 6, 2016Harper County, Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Oct 6, 2016, 6:19 PM CDT for Harper County, Sumner County, Kansas. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 6, 2016, 6:19 PM CDT (23:19 UTC)
Expired
Oct 6, 2016, 6:32 PM CDT
In force
13 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Harper County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 51 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 6, 2:12 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.3 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2039 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

328 
WUUS53 KICT 062319
SVRICT
KSC077-191-070015-
/O.NEW.KICT.SV.W.0342.161006T2319Z-161007T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
619 PM CDT THU OCT 6 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
  SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 715 PM CDT

* AT 619 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARGONIA...OR
  10 MILES EAST OF HARPER...MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WELLINGTON...CONWAY SPRINGS...CALDWELL...ARGONIA...SOUTH HAVEN...
  MAYFIELD...MILAN...BLUFF CITY...DANVILLE...FREEPORT...RIVERDALE...
  PERTH...WELLINGTON AIRPORT AND RUNNYMEDE.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 1 AND 22.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
KANSAS.

LAT...LON 3701 9796 3737 9797 3739 9784 3739 9781
      3747 9780 3747 9735 3701 9731
TIME...MOT...LOC 2319Z 242DEG 23KT 3729 9783 

HAIL...1.25IN
WIND...60MPH
 
$$

MCGUIRE
1 follow-up statement
621 
WWUS53 KICT 062332
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
632 PM CDT THU OCT 6 2016

KSC077-191-062341-
/O.CAN.KICT.SV.W.0342.000000T0000Z-161007T0015Z/
HARPER KS-SUMNER KS-
632 PM CDT THU OCT 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HARPER AND SUMNER
COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
KANSAS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
WICHITA.

LAT...LON 3701 9796 3737 9797 3739 9784 3739 9781
      3747 9780 3747 9735 3701 9731
TIME...MOT...LOC 2330Z 242DEG 23KT 3733 9774 

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 2:58 PM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Oct 6, 2:58 PM CDT, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
258 PM CDT THU OCT 6 2016

.SHORT TERM...(This evening through Sunday night)
Issued at 257 PM CDT Thu Oct 6 2016

Forecast highlights: Severe storms and heavy rain this afternoon-
evening, much cooler Friday, quiet weather through Sunday, and
periodic slight chances for showers/storms Sunday night through
next week.

Strong upper shortwave and associated strong cold front
interacting with a very moist and strongly unstable airmass will
support scattered to eventually widespread thunderstorms
developing this afternoon-evening. The greatest threat area will
be generally along/east of a line extending from Lincoln--Lyons--
Kingman--Harper, and generally along/west of the Flint Hills.
Storms are expected to develop by 3-4pm on that western fringe,
reaching Wichita metro around 5-6pm, and southeast Kansas by
7-9pm. Initial activity over central/south-central Kansas
along/west of the Flint Hills will have the greatest severe
potential, with strong instability and deep layer shear supporting
a few supercells capable of very large hail, damaging winds and
possibly a tornado or two. However, given strong cold frontal
forcing, threat should transition to a squall line or line
segments within the first 2-3 hours of initiation, with the
primary threats then becoming straight-line winds and marginally
severe hail, although given strong shear will likely still see
embedded rotating updrafts and isolated occurrences of larger
hail, along with the outside chance of an isolated tornado. Severe
threat should wane even more by 9pm generally east/southeast of
the Flint Hills given diurnal cooling and decreasing instability.
However, given heavy rainfall that already fell over southeast
Kansas this morning into the afternoon, additional heavy rainfall
could aggravate ongoing flooding concerns over southeast Kansas.
Will continue the flood watch over far southeast Kansas overnight.

Otherwise, quiet and cooler weather expected this weekend, as
high pressure settles south across Mid-America. Highs on Friday
will only be in the 60s, with lows Friday night reach around 40
degrees. Consequently, cannot rule out out patchy frost for low-
lying and sheltered area, but thinking coverage will be too sparse
to include in forecast.

.LONG TERM...(Monday through Thursday)
Issued at 257 PM CDT Thu Oct 6 2016

A handful of ripples within the zonal flow aloft should support a
periodic chances for showers/storms Sunday night/Monday, and again
Tuesday night/Wednesday. Likely not looking at widespread
activity, and lack of instability will likely preclude severe
storms. Temperatures will be seasonal in the 70s, with overnight
lows in the 40s and 50s this weekend into next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1248 PM CDT Thu Oct 6 2016

Main Aviation Concerns: Thunderstorm potential, stratus potential,
wind shift behind a cold front.

Scattered thunderstorms may continue into much of the afternoon
over southeast Kansas with 850 moisture/instability transport
occurring to the north of an outflow boundary. Have a VCTS mention
at CNU terminal through 20Z for now.

A cold front and pre-frontal dryline/trough axis will shift into
central/south-central Kansas in the 20Z-00Z time-frame, likely
sparking scattered strong to severe storms with wind and hail
threats. The storms will form into a linear complex as they move
through the Flint Hills/Southeast KS this evening, with a threat
of strong-severe wind gusts. Have included a tempo TSRA group at
ICT and VCTS at CNU, but will likely need to upgrade CNU to a
Tempo TSRA soon. South winds will shift to northwesterly behind
the cold front with gusts around 25 knots expected for several
hours behind the frontal passage. A large stratus shield over
Nebraska and northwest Kansas, should spread into the central
Kansas terminals through this evening, and perhaps further
southeast tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    46  65  42  71 /  60   0   0   0
Hutchinson      43  64  40  71 /  10   0   0   0
Newton          43  63  41  70 /  40   0   0   0
ElDorado        44  64  41  71 /  80   0   0   0
Winfield-KWLD   48  65  41  71 /  80  10   0   0
Russell         37  65  39  73 /  10   0   0   0
Great Bend      38  66  39  73 /   0   0   0   0
Salina          42  65  39  72 /  10   0   0   0
McPherson       42  64  39  71 /  10   0   0   0
Coffeyville     52  66  41  73 /  80  20   0   0
Chanute         49  64  41  71 /  90  10   0   0
Iola            49  64  41  70 /  90  10   0   0
Parsons-KPPF    50  66  41  72 /  80  20   0   0

&&

.ICT Watches/Warnings/Advisories...
Flood Watch through late tonight for KSZ093>096-098>100.

&&

SHORT TERM...ADK
LONG TERM...ADK
AVIATION...JMC
Hazardous weather outlook, Oct 6, 6:12 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
612 PM CDT THU OCT 6 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-072315-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
612 PM CDT THU OCT 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF SOUTH
CENTRAL AND SOUTHEAST KANSAS THIS EVENING. WHILE DAMAGING WINDS
TO 70 MPH AND GOLF BALL SIZE HAIL WILL BE THE MAIN RISKS...
TORNADOES WILL REMAIN POSSIBLE MAINLY EAST OF THE KANSAS TURNPIKE.
FLOODING AND FLASH FLOODING WILL ALSO REMAIN A CONCERN TONIGHT
EAST OF THE KANSAS TURNPIKE.

A PERIOD OF STRONG AND GUSTY NORTHWEST WINDS WILL USHER IN
MUCH COOLER AIR BEHIND A COLD FRONT THIS EVENING ACROSS CENTRAL
KANSAS. PLEASE REFER TO THE WIND ADVISORY FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW SHOWERS AND THUNDERSTORMS COULD AFFECT FAR SOUTHEAST KANSAS
INTO FRIDAY MORNING.

CHANCES FOR SHOWERS AND THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT
AND MONDAY...AND AGAIN TUESDAY NIGHT AND WEDNESDAY. WIDESPREAD
ACTIVITY AND STRONG OR SEVERE STORMS ARE NOT ANTICIPATED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY STILL BE NEEDED THIS EVENING MAINLY ALONG
AND EAST OF THE KANSAS TURNPIKE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Oct 6, 5:24 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
524 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             1 NNE YATES CENTER      37.89N 95.74W
10/06/2016  E0.75 INCH       WOODSON            KS   STORM CHASER

            STORM CHASER REPORTS PEA TO PENNY SIZED HAIL.

&&

VJP
Local storm report, Oct 6, 5:44 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
544 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     FLOOD            5 S HAMILTON            37.91N 96.16W
10/06/2016                   GREENWOOD          KS   EMERGENCY MNGR

            KANSAS HIGHWAY 99 IS CLOSED NORTH OF US HIGHWAY 400 DUE
            TO FLOODED ROADS.

&&

VJP
Local storm report, Oct 6, 5:50 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
550 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     TORNADO          1 N HUMBOLDT            37.83N 95.44W
10/06/2016                   ALLEN              KS   LAW ENFORCEMENT

            BRIEF TOUCHDOWN WITH TREE DAMAGE.

&&

BDK
Local storm report, Oct 6, 5:52 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
552 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     TSTM WND GST     IOLA                    37.93N 95.40W
10/06/2016  E70.00 MPH       ALLEN              KS   LAW ENFORCEMENT

&&

BDK
Special weather statement, Oct 6, 6:07 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
607 PM CDT THU OCT 6 2016

KSZ052-053-068-069-083-091-092-062330-
SEDGWICK KS-CHASE KS-HARVEY KS-HARPER KS-MARION KS-SUMNER KS-
BUTLER KS-
607 PM CDT THU OCT 6 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
  CHASE COUNTY IN EAST CENTRAL KANSAS...
  SOUTHEASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN MARION COUNTY IN CENTRAL KANSAS...
  SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
  WESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 630 PM CDT

* AT 604 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
  SOUTHEAST OF BURDICK TO NEAR MANCHESTER...AND MOVING NORTHEAST AT
  45 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 55 MPH WILL BE
POSSIBLE WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  WICHITA...DERBY...EL DORADO...ANDOVER...HAYSVILLE...AUGUSTA...
  WELLINGTON...PARK CITY...VALLEY CENTER...BEL AIRE...MULVANE...
  GODDARD...ROSE HILL...MAIZE...CLEARWATER...BELLE PLAINE...
  TOWANDA...CONWAY SPRINGS...PEABODY AND CALDWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH
CENTRAL... CENTRAL AND EAST CENTRAL KANSAS.

LAT...LON 3852 9680 3852 9636 3840 9636 3705 9748
      3700 9812
TIME...MOT...LOC 2306Z 240DEG 41KT 3850 9680 3706 9804

MCGUIRE
Local storm report, Oct 6, 6:10 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
610 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             4 W HUMBOLDT            37.81N 95.51W
10/06/2016  M1.50 INCH       ALLEN              KS   TRAINED SPOTTER

0548 PM     TORNADO          2 W HUMBOLDT            37.81N 95.47W
10/06/2016                   ALLEN              KS   TRAINED SPOTTER

            8 TREES KNOCKED DOWN. POWER LINES DOWN, AND POSSIBLE
            MINOR STRUCTURAL DAMAGE TO A HOME.

&&

BDK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 9:33 PM CDTSpecial Weather StatementICTMontgomery27 min
Oct 5, 9:56 PM CDTSpecial Weather StatementICTWilson34 min
Oct 5, 10:40 PM CDTSpecial Weather StatementICTElk35 min
Oct 5, 11:59 PM CDTSpecial Weather StatementICTWoodson31 min
Oct 6, 12:09 AM CDTSevere Thunderstorm WarningICTAllen, Woodson34 min
Oct 6, 12:17 AM CDTSpecial Weather StatementICTSumner28 min
Oct 6, 1:38 AM CDTDense Fog AdvisoryICTBarton, Ellsworth, Lincoln, Rice, Russell8 hr
Oct 6, 2:11 AM CDTSpecial Weather StatementICTChautauqua, Elk49 min
Oct 6, 3:00 AM CDTSpecial Weather StatementICTChautauqua, Cowley45 min
Oct 6, 3:39 AM CDTSpecial Weather StatementICTLabette, Montgomery66 min
Oct 6, 4:29 AM CDTAreal Flood WarningICTChautauqua, Cowley, Elk, Labette, Montgomery, Neosho and 1 more32 hr
Oct 6, 7:22 AM CDTFlash Flood WarningICTLabette, Montgomery, Neosho, Wilson4 hr
Oct 6, 8:29 AM CDTRiver Flood WarningICTLabette, Neosho4 days
Oct 6, 10:49 AM CDTFlood WatchICTAllen, Butler, Chautauqua, Cowley, Elk, Greenwood and 5 more16 hr
Oct 6, 10:52 AM CDTFlash Flood WarningICTLabette, Montgomery, Neosho, Wilson6 hr
Oct 6, 11:16 AM CDTSpecial Weather StatementICTLabette29 min
Oct 6, 11:57 AM CDTTornado Warning Tornado observedICTLabette18 min
Oct 6, 1:11 PM CDTRiver Flood WarningICTCherokee, Labette5 days
Oct 6, 2:01 PM CDTSpecial Weather StatementICTCowley29 min
Oct 6, 2:03 PM CDTRiver Flood WarningICTMontgomery39 hr
Oct 6, 2:08 PM CDTSevere Thunderstorm WarningICTCowley67 min
Oct 6, 2:12 PM CDTTornado WarningICTCowley48 min
Oct 6, 2:28 PM CDTSevere Thunderstorm WarningICTButler, Greenwood24 min
Oct 6, 2:41 PM CDTRiver Flood WarningICTAllen48 hr
Oct 6, 2:41 PM CDTRiver Flood WarningICTAllen, Neosho66 hr
Oct 6, 2:41 PM CDTRiver Flood WarningICTNeosho3 days
Oct 6, 2:47 PM CDTTornado WarningICTCowley43 min
Oct 6, 3:08 PM CDTTornado WarningICTChautauqua, Cowley, Elk52 min
Oct 6, 3:18 PM CDTSevere Thunderstorm WarningICTElk, Greenwood57 min
Oct 6, 3:24 PM CDTSevere Thunderstorm WarningICTCowley36 min
Oct 6, 3:29 PM CDTTornado WarningICTCowley46 min
Oct 6, 3:32 PM CDTSpecial Weather StatementICTWoodson28 min
Oct 6, 3:46 PM CDTSevere Thunderstorm WarningICTSumner59 min
Oct 6, 4:10 PM CDTSevere Thunderstorm WarningICTElk, Greenwood, Wilson42 min
Oct 6, 4:17 PM CDTTornado Warning Tornado observedICTSaline28 min
Oct 6, 4:23 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk, Greenwood67 min
Oct 6, 4:26 PM CDTSpecial Weather StatementICTGreenwood34 min
Oct 6, 4:41 PM CDTSevere Thunderstorm WarningICTCowley, Sumner49 min
Oct 6, 4:44 PM CDTSevere Thunderstorm WarningICTSaline23 min
Oct 6, 5:10 PM CDTAreal Flood WarningICTAllen, Butler, Cowley, Elk, Greenwood, Neosho and 3 more18 hr
Oct 6, 5:15 PM CDTSevere Thunderstorm WarningICTHarper45 min
Oct 6, 5:20 PM CDTSpecial Weather StatementICTKingman25 min
Oct 6, 5:24 PM CDTSevere Thunderstorm WarningICTElk, Greenwood, Wilson, Woodson25 min
Oct 6, 5:27 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk, Greenwood40 min
Oct 6, 5:33 PM CDTSevere Thunderstorm WarningICTAllen57 min
Oct 6, 5:38 PM CDTTornado WarningICTAllen, Woodson52 min
Oct 6, 5:46 PM CDTFlash Flood WarningICTAllen, Butler, Elk, Greenwood, Neosho, Wilson and 1 more6 hr
Oct 6, 5:53 PM CDTWind AdvisoryICTBarton, Chase, Ellsworth, Harper, Harvey, Kingman and 8 more3 hr
Oct 6, 6:07 PM CDTSpecial Weather StatementICTChase, Sedgwick, Sumner23 min
Oct 6, 6:10 PM CDTSevere Thunderstorm WarningICTButler, Elk, Greenwood65 min
Oct 6, 6:14 PM CDTSevere Thunderstorm WarningICTButler, Chase, Harvey, Marion17 min
Oct 6, 6:39 PM CDTSpecial Weather StatementICTButler, Cowley, Greenwood36 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.